# SDR A6WA2017010944734

- Difficulty date: January 8, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 34,461 hours, 32,882 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Reads High
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 32,000FT AND 300 KNOTS, CAPTAIN'S ALTIMETER WAS 100FT HIGH, STANDBY WAS 600FT HIGH AND FO'S READ 32,000FT. STANDBY ALTIMETER WAS NOT CLICKING.
